# SDR ASAA1048607

- Difficulty date: December 2, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809190
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 947 AFT FLANGE AT RBL 30 HAS CORROSION AT FASTENER HOLE.  REPAIRED FLOORBEAM.
